# SDR ASAA2017010919684

- Difficulty date: January 9, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A52136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR STRUCTURES (WEB, RAILS, STIFFENERS AND FRAME ) CORRODED . GROUNDED - YES. REPAIRED FLIGHT COMPARTMENT FLOOR STRUCTURE BS 260-270 LBL12-RBL12 IAW EA 700-53EA-18363 REV 00. ORIGINAL MATERIAL .050, REMOVED .010,.040 REMAINING, OUT OF LIMITS PER SRM 53-10-51.
